Volume 54, Issue 2
Regularity for Almost Convex Viscosity Solutions of the Sigma-2 Equation

Ravi Shankar & Yu Yuan

J. Math. Study, 54 (2021), pp. 164-170.

Published online: 2021-02

Export citation
  • Abstract

We establish interior regularity for almost convex viscosity solutions of the sigma-2 equation.

  • Keywords

Regularity, viscosity solution, fully nonlinear, elliptic partial differential equation.

  • AMS Subject Headings

35D10, 35J60, 35J99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

shankarr@uw.edu (Ravi Shankar)

yuan@math.washington.edu (Yu Yuan)

  • BibTex
  • RIS
  • TXT
@Article{JMS-54-164, author = {Ravi and Shankar and shankarr@uw.edu and 10325 and Department of Mathematics, Box 354350, University of Washington, Seattle, WA 98195, USA and Ravi Shankar and Yu and Yuan and yuan@math.washington.edu and 12246 and Department of Mathematics, Box 354350 University of Washington Seattle, WA 98195, USA and Yu Yuan}, title = {Regularity for Almost Convex Viscosity Solutions of the Sigma-2 Equation}, journal = {Journal of Mathematical Study}, year = {2021}, volume = {54}, number = {2}, pages = {164--170}, abstract = {

We establish interior regularity for almost convex viscosity solutions of the sigma-2 equation.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v54n2.21.03}, url = {http://global-sci.org/intro/article_detail/jms/18614.html} }
TY - JOUR T1 - Regularity for Almost Convex Viscosity Solutions of the Sigma-2 Equation AU - Shankar , Ravi AU - Yuan , Yu JO - Journal of Mathematical Study VL - 2 SP - 164 EP - 170 PY - 2021 DA - 2021/02 SN - 54 DO - http://doi.org/10.4208/jms.v54n2.21.03 UR - https://global-sci.org/intro/article_detail/jms/18614.html KW - Regularity, viscosity solution, fully nonlinear, elliptic partial differential equation. AB -

We establish interior regularity for almost convex viscosity solutions of the sigma-2 equation.

Ravi Shankar & Yu Yuan. (2021). Regularity for Almost Convex Viscosity Solutions of the Sigma-2 Equation. Journal of Mathematical Study. 54 (2). 164-170. doi:10.4208/jms.v54n2.21.03
Copy to clipboard
The citation has been copied to your clipboard